# SDR SIMA20151019004

- Difficulty date: October 19, 2015
- Submitted: October 20, 2015
- Operation: Air carrier
- Aircraft: N900AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500885
- Aircraft time: 27,383 hours, 23,137 cycles
- System (JASC): 2133 · Pressure Regulator/Outflow Valve
- Part: Outflow Valve
- Condition: Faulty
- Location: Cabin Pressure
- Stage of operation: DE
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

AT 360 CABIN PRESS BEGAN TO RISE, SLOW BUT STEADY, TO EXTENDED LIMITS.  HAD TO DESCEND TO 10000 FT.  DEFERRED PRESSURIZATION CONTROL SYS M PROCEDURES COMPLIED WITH REF 21-18.  PERFORMED OPERATIONS CHECK OF MANUAL PRESSURIZATION IAW AMMM 21-31-00.  OPERATIONS CHECKED GOOD IAW ITEM 3 FOR AUTO MODE.  MEL REMAINS OPEN.  R & R ELECTRO PNEUMATIC OUTFLOW VLV IAW AMM 21-31-03.  OPERATIONS CHECKED GOOD, MEL RESTORED IAW NRWC 900-DFW-02107.
